# SDR ASAA2024052450225

- Difficulty date: May 24, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, DOOR SURROUND FWD SHIELD ATTACH ANGLE IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT FWD SHIELD ATTACH ANGLE IAW B737-800 SRM 53-60-15-1A-1. ORIGN'L MATERIAL WAS .050 IAW B737-800 SRM 53-60-15-01-1. REMOVED .020, REMAINING IS .030. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM. 53-60-15-1A-1 TOOL#T8224K DUE 25/OCT/24. REMOVED AND INSTALLED NEW ATTACH ANGLE P/N 146A8125-53. PO#1092677.1 IAW B737-800 SRM 51-40-02.
